Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 37-42
http://dx.doi.org/10.1155/S0161171288000079

Weakly recurrent and almost periodic points in βG

Department of Mathematics, Acadia University, N.S. BOP 1XO, Wolfville, Canada

Received 23 May 1986; Revised 18 November 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostafa Nassar, “Weakly recurrent and almost periodic points in ,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 37-42, 1988. https://doi.org/10.1155/S0161171288000079.